American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34E10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Horst Behncke. The remainder in asymptotic integration II. Proc. Amer. Math. Soc. 138 (2010) 1633-1638. MR 2587447.
Abstract, references, and article information
View Article: PDF

[2] Horst Behncke. Asymptotically constant linear systems. Proc. Amer. Math. Soc. 138 (2010) 1387-1393. MR 2578530.
Abstract, references, and article information
View Article: PDF

[3] Horst Behncke. The remainder in asymptotic integration. Proc. Amer. Math. Soc. 136 (2008) 3231-3238. MR 2407088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Mildred Hager. Bound on the number of eigenvalues near the boundary of the pseudospectrum. Proc. Amer. Math. Soc. 135 (2007) 3867-3873. MR 2341937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Gerd Herzog. Universal perturbations of linear differential equations. Proc. Amer. Math. Soc. 130 (2002) 703-705. MR 1866023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Joachim Gräter and Markus Klein. The principal axis theorem for holomorphic functions. Proc. Amer. Math. Soc. 128 (2000) 325-335. MR 1690988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] H. L. Smith and P. Waltman. Perturbation of a globally stable steady state. Proc. Amer. Math. Soc. 127 (1999) 447-453. MR 1487341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] N. Chernyavskaya and L. Shuster. Necessary and sufficient conditions for the solvability of a problem of Hartman and Wintner . Proc. Amer. Math. Soc. 125 (1997) 3213-3228. MR 1443146.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jaromír Šimša. Asymptotic integration of a second order ordinary differential equation . Proc. Amer. Math. Soc. 101 (1987) 96-100. MR 897077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Tung Ren Ding. Unbounded perturbations of forced harmonic oscillations at resonance . Proc. Amer. Math. Soc. 88 (1983) 59-66. MR 691279.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1